MathSciNet Relay Station
MathSciNet bibliographic data
MR1760675 30F40 (57M50 57S30)
Anderson, James W.; Canary, Richard D. Cores of hyperbolic $3$-manifolds and limits of Kleinian groups. II. J. London Math. Soc. (2) 61 (2000), no. 2, 489–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement